Abstract

We study the local properties of the moduli space of a polarized Calabi-Yau manifold. Let U be a neighborhood of the moduli space. Then we know the universal covering space V of U is a smooth manifold. Suppose D is the classifying space of a polarized Calabi-Yau manifold with the automorphism group G. Then we prove that the map from V to D induced by the period map is a pluriharmonic map. We also give a Kähler metric on V, which is called the Hodge metric. We prove that the Ricci curvature of the Hodge metric is negative away from zero. We also proved the nonexistence of the Kähler metric on the classifying space of a Calabi-Yau threefold which is invariant under a cocompact lattice of G.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 177-198
Launched on MUSE
1999-02-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.